# SDR CA140203018

- Difficulty date: February 2, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Part time: 1,460 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: E

## Discrepancy

(CAN) FOLLOWING ENGINE START, FLIGHT CREW NOTICED THE ODOR OF OIL IN THE FLIGHT COMPARTMENT AND SHUTDOWN THE ENGINES FOR INVESTIGATION.  ENGINES AND BLEED AIR DUCTS INSPECTED WITH NO CONTAMINATION NOTED.  ENGINE NR 1 DISCOVERED TO BE OVER-SERVICED WITH OIL.  OIL LEVEL CHECKED SERVICEABLE.  ENGINE RUNS CARRIED OUT WITH NO FURTHER ODOR EVIDENT AND THE ACFT WAS SUBSEQUENTLY RETURNED TO SERVICE.
